# SDR DXTA2016032306208

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 7,937 hours, 6,168 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Not Reported
- Location: Flight Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON LIFT OFF THE ACFT HAD EXCESSIVE PITCH UP.  IT REQUIRED EXCESSIVE FULL FWD YOLK PRESS TO MAINTAIN LEVEL FLIGHT & FULL NOSE DOWN TRIM.
